# SDR COMA0670116

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 7,483 hours, 5,741 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: C13045BA04
- Part serial: 578
- Condition: Faulty
- Location: Spoilers
- Part time: 2,921 hours, 2,208 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5407 - DURING CAK APPROACH AND DEPLOYMENT OF FLIGHT SPOILER AND SPOILERON CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED SSCU NR 1.
